# SDR 2007UALA01896

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 23,985 hours, 9,296 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMOKE ECAM MESSAGE INDICATION.  NO DEFECTS IDENTIFIED THROUGH TROUBLESHOOTING.
